# SDR FDEA201001130097

- Difficulty date: January 13, 2010
- Submitted: January 13, 2010
- Operation: Air carrier
- Aircraft: N914FD
- Make and model: Boeing 757-28A
- Aircraft serial: 24367
- Aircraft time: 72,313 hours, 20,940 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BAC1520792
- Condition: Corroded
- Location: Bs 780-820
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCD SEAT TRACK CROWN HAS NUMEROUS GOUGES BETWEEN STA 780 TO STA 820 AT LBL 46.  REMOVED AND REPLACED SEAT TRACK FROM SPLICE AT STA 780, TO SPLICE AT STA 879, LBL 46, IAW SRM 51-40-02.  CATEGORY "A", MAJOR REPAIR.
